# SDR AWXA0002182

- Difficulty date: August 18, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 62,403 hours, 24,324 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140N1530
- Part serial: NSN
- Condition: Corroded
- Location: Sta1450-1465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Fuselage skin bulged between sta 1450-1465 stringer 28 L/HC: Bulging caused by corroded stringer, out of limits, removed damaged area fabricated repair parts and installed per 737 SRM 51-40-02, 53-00-03 fig 201 DWG 14683820, and SRM 51-20-01, 53-60-03 fig 1
